# SDR REXA2016042000623

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK SEGMENTS, ONE EACH AT LBL 9 & RBL 9, BETWEEN FS 847+62 - FS 954 IS CORRODED.  LBL 9 - RBL 9 SEAT TRACK SEGMENTS, BETWEEN FS 847+62 & FS 954.00 WERE FABRICATED, R & R IAW GREO 670-53-00-343, AMM 53-00-49-000 400-801-A07.
